MathSciNet Relay Station
MathSciNet bibliographic data
MR377632 47H99 (47A99)
Dias, João-Paulo; Hernández, Jesús A Sturm-Liouville theorem for some odd multivalued maps. Proc. Amer. Math. Soc. 53 (1975), no. 1, 72–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement